# SDR SWIA200413161

- Difficulty date: March 6, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 26,786 hours, 23,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE IS CRACKED AT RIGHT AILERON AFT BELLCRANK MOUNTING POINTS AT FS 559.00559.00, RBL 9.00 AND RBL 18.00.  DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED DAMAGE IAW CRJ REO 601R-53-41-197 REV NC AND RII53-401.
